3 doctors weighed in:

I sweat a lot in my scalp area. Could this be related to hypertension medication?

3 doctors weighed in
Dr. Paul Pompa
Family Medicine
2 doctors agree

In brief: Tough

Tough one.
I guess it's always possible, but this would be difficult to answer. Only way to really tell is if you stopped your blood pressure medication for at least 2-4 weeks (under the guidance of the treating physician) to see if the symptoms resolve.

In brief: Tough

Tough one.
I guess it's always possible, but this would be difficult to answer. Only way to really tell is if you stopped your blood pressure medication for at least 2-4 weeks (under the guidance of the treating physician) to see if the symptoms resolve.
Dr. Paul Pompa
Dr. Paul Pompa
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors